# SDR SWAA2022010450052

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO DOORWAY SUB THRESHOLD IB CHORD LWR NUTPLATE RETAINER STRIP BS 847 + 4; RBL 18.  FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT IAW SRM 51-10-02-0G-0.   REMOVED SUB THRESHOLD IB LOWER NUTPLATE RETAINER STRIP IAW SRM 51-40-02-0G-0. LOCATED DRILLED DEBURRED NEW NUTPLATE RETAINER IAW SRM 51-40-05-0G-0, DWG146A0081.  INSTALLED NEW NUTPLATE RETAINER IAW SRM 51-40-02-0G-0; DWG 146A0081.
